# SDR AALA201707129007

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 45,103 hours, 29,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM EMERGENCY EXIT LIGHT NEAR DOOR 2L. REPLACED LENS FROM EMERGENCY EXIT LIGHT NEAR DOOR 2L.
